Proceedings of the Japan Academy

Asymptotic property of solutions of some higher order hyperbolic equations, II

Kiyoshi Mochizuki

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 46, Number 3 (1970), 268-272.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520406

Digital Object Identifier
doi:10.3792/pja/1195520406

Mathematical Reviews number (MathSciNet)
MR0283436

Zentralblatt MATH identifier
0245.35053

Subjects
Primary: 35.95
Secondary: 34.00

Citation

Mochizuki, Kiyoshi. Asymptotic property of solutions of some higher order hyperbolic equations, II. Proc. Japan Acad. 46 (1970), no. 3, 268--272. doi:10.3792/pja/1195520406. https://projecteuclid.org/euclid.pja/1195520406


Export citation

References

  • [1] Goldstein, J. A.: An asymptotic property of solutions of wave equations. Proc. Amer. Math. Soc, 20, 359-363 (1969).
  • [2] Mizohata, S.: Quelques problemes au bord, du type mixte, pour des Equations hyperboliques. Seminaire sur les equations aux derivees partielles, College de France, 23-60 (1966-1967).
  • [3] Mochizuki, K.: The principle of limiting absorption connected with the exterior problem for second order elliptic operators and its application to the construction of eigenfunction expansions (to appear).
  • [4] Shinbrot, M.: Asymptotic behavior of solutions of abstract wave equations. Proc. Amer. Math. Soc, 19, 1403-1406 (1968).

See also

  • Part I: Kiyoshi Mochizuki. Asymptotic property of solutions of some higher order hyperbolic equations, I. Proc. Japan Acad., Volume 46, Number 3 (1970), 262--267.